xiv MARK AGRANOVSKY, MARK ELIN, AND LAWRENCE ZALCMAN References [A] Marco Abate, The infinitesimal generators of semigroups of holomorphic maps, Ann. Mat. Pura Appl. (4) 161 (1992), 167–180, DOI 10.1007/BF01759637. MR1174816 (93i:32029) [BP] Earl Berkson and Horacio Porta, Semigroups of analytic functions and composition opera- tors, Michigan Math. J. 25 (1978), no. 1, 101–115. MR0480965 (58 #1112) [EH] Clifford J. Earle and Richard S. Hamilton, A fixed point theorem for holomorphic mappings, Global Analysis (Proc. Sympos. Pure Math., Vol. XVI, Berkeley, Calif., (1968), Amer. Math. Soc., Providence, R.I., 1970, pp. 61–65. MR0266009 (42 #918) Department of Mathematics, Bar-Ilan University, Ramat-Gan 52900, Israel E-mail address: agranovs@macs.biu.ac.il Department of Mathematics, ORT Braude College, Karmiel 21101, Israel E-mail address: mark elin@braude.ac.il Department of Mathematics, Bar-Ilan University, Ramat-Gan 52900, Israel E-mail address: zalcman@macs.biu.ac.il
Previous Page Next Page